# SDR SWAA2014101032863

- Difficulty date: October 2, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 35,132 hours, 20,627 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: BAC1506
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE DEFLECTOR RIB FIXED ATTACH ANGLE CRACKED.  REPAIRED ANGLE IAW SRM.
